# SDR GLBA20090406G

- Difficulty date: April 4, 2009
- Submitted: April 6, 2009
- Operation: Air carrier
- Aircraft: N247GL
- Make and model: Beech 1900D
- Aircraft serial: UE247
- Aircraft time: 26,354 hours, 32,153 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - SKIN CRACKS ON TOP OF FUSELAGE AT F.S. 150.6 AT STRINGER 1 WERE FOUND DURING SCHEDULED STRUCTURAL CHECK. RIVET HEAD WAS SHEARED WITH CRACKS STARTING AT SAID RIVET AND ANOTHER CRACK AT A RIVET SAME LOCATION OTHER SIDE OF STRINGER 1. MAINTENANCE REPAIRED THE AFFECTED AREA IAW EO-09-1900-53-001. RII INSPECTION COMPLIED WITH PER TASKCARD 4.3.7.
